CSN Login
Members Online: 18

TAMOXIFEN AND LEG PAIN

kath
Posts: 3
Joined: Oct 2000

I've been taking tamoxifen since mid-January and have lately noticed that at night when I finally have some time to sit down to read the paper or watch TV that my legs begin to feel stiff and painful. Has anyone else experienced this? I'm blaming it on the tamoxifen, because I'm not taking any other drugs at present. I finished my chemo in July, but really didn't notice the leg pain back then.

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

And I thought it was just me. You have really struck a note with me. I have bone mets & have one in my femur and put the pain down to that. But I have pain & stiffness in both knees especially when I sit down at night. I have been on Tamoxifen since early September & it is working. I am post menopausal so the hot flashes don't really bother me much. I never connected the leg pain with the drug. I also am on no other medication (apart from nutritional supplements - bovine colostrum & selenium)so I will mention this to my oncologist next visit. Nice to hear from you & hope your treatment is working as well as mine at shrinking the tumors.

Love & hugs
Pam.

kath
Posts: 3
Joined: Oct 2000

Hi Pam! Thanks much for your reply! I too will mention this at my next oncologist appointment. I'm happy to hear that your treatment is working! Take care! Kathy

lucy
Posts: 160
Joined: Nov 2000

Hi Pam - I noticed in the discussion group that you also mentioned tamoxifen and leg pain and you stated that you would check with your onco about it. I have the same problem in my right leg only - really notice it when I sit down. I am hesitant on calling my onco - how did you make out when you asked the question?
Thanks for your helpful info.
Love, Lucy

ondine19572
Posts: 15
Joined: Dec 2000

Hiam on my 7th month of tamoxifen - had some elbow pain - that went away - feet sometimes bloat - other wise not too bad - benefits outweight the side effects

ondine19572
Posts: 15
Joined: Dec 2000

Hiam on my 7th month of tamoxifen - had some elbow pain - that went away - feet sometimes bloat - other wise not too bad - benefits outweight the side effects

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network